Research ArticleOpen accessMathematical Analysis of M/M/C Vacation Queueing Model with a Waiting Server and Impatient CustomersGanesh Sapkota, R. P. GhimireJournal of Mathematics and Statistics, Vol. 18, Issue 1 · 19 Apr 2022 · 7,780 accessesView PDFCite
Author
1 article in our journalsR. P. Ghimire
Department of Mathematics, Kathmandu University, NepalArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.